# SDR L7OA2012072400001

- Difficulty date: July 23, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N333YJ
- Make and model: Beech 400A
- Aircraft serial: RK159
- Aircraft time: 7,708 hours, 9,121 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dump Valve
- Part number: 45AS650227
- Part serial: 0345
- Condition: Faulty
- Location: Mlg
- Part time: 7,708 hours, 9,121 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CYCLED LANDING GEAR HANDLE DOWN,  3 GREEN LIGHTS ILLUMINATED, RED UNSAFE LIGHT IN THE LANDING GEAR HANDLE REMAINED ILLUMINATED.   CYCLED GEAR UP AND EXTEND IT AGAIN.  ALL 3 GREEN LIGHTS FAILED TO ILLUMINATED AND NO RED UNSAFE INDICATION IN GEAR HANDLE.  DISCONTINUED APPROACH AND ASKED THE TOWER TO INSPECT LANDING GEAR POSITION.  TOWER REPORTED THAT THE LANDING GEAR APPEARED TO BE UP.   PERFORMED THE EMERGENCY GEAR EXTENSION PROCEDURE. LANDING GEAR EXTENDED, MLG DOORS RETRACTED AND A NORMAL LANDING FOLLOWED. DURING INSPECTION, TRACES OF HYD FLUID WERE OBSERVED ON THE BELLY LEAKING FROM VENTS IN THE NOSE OF THE ACFT.  HYD PRESSURE REMAINED NORMAL THROUGH-OUT AND THERE WAS NO INDICATION OF HYDRAULIC QUANTITY LOW.
